# SDR ASAA2012093092980

- Difficulty date: September 3, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 19,516 hours, 5,999 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 9924
- Condition: Warning Light
- Location: Rt A/C Pack
- Part time: 19,518 hours, 6,000 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, RT PACK LIGHT CAME ON - FOLLOWED QRH - LIGHT EXTINGUISHED.  ACFT GROUNDED.  FOUND RT TCV BAD DURING PACK/ZONE TEMP CONTROLLER BITE TEST WOULD NOT RESET.  REPLACED RT TEMP CONTROL VALVE REF AMM 21-51-10 LEAK CHECK WAS GOOD ACCOMPLISHED BITE TEST NO FAULTS NOTED.
